MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM
Model Number 00715050
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject of the reported event were not returned for investigation.Without the return of the devices, the complaint cannot be confirmed, and the cause of the reported issue cannot be determined.Statements from the instructions for use include: "the following conditions may not allow the roth net® device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath.Short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The roth net® platinum¿ series is designed using a flat wire.Closing or retracting the handle too tightly may cause damage to the device's flat wire.Do not exert excessive "bending" pressure on the open (deployed) device; doing so may disfigure either the flat wire and/or the wire frame's shape." the product specialist completed in-service training with the customer.The device history records (dhrs) were reviewed and confirmed there were no component/manufacturing/quality issues pertaining to this lot.No other complaints of any type are associated with this lot.
 
Event or Problem Description
The user facility reported that two of their roth nets were having difficulty opening and/or closing resulting in a procedure delay.A third roth net was used which functioned as intended and the procedure was completed successfully.No report of injury.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET PLATINUM
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key17497502
Report Number1528319-2023-00033
Device Sequence Number6375057
Product Code GCJ
UDI-Device Identifier00724995182908
UDI-Public00724995182908
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number4684365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown